ChristiaNet MallWorld's Largest Christian MallChristian BlogsFree Bible QuizzesFree Ecards and Free Greeting CardsLoans, Debt, Business and Insurance Articles

Statin Drugs For Cholesterol

I have recently been diagnosed with complications from taking Statin drugs for high cholesterol, the side effects are serious and possibly permanent. What should I do?

Moderator - What are the side effects?

Join Our Free Chat and Take The Diet Bible Quiz
 ---Patricia on 4/1/08
     Helpful Blog Vote (5)

Reply to this BlogPost a New Blog



I had pain so bad I thought I had arthritis. My doctor explained how the statin drugs deplete nutrients from your system. She recommended a handful of supplements for me to take. They worked great but it was a pile of pills. I switched to statinhelp and got the same result with fewer pills.
---Bill_Staton on 8/14/12


I stopped Lipitor for 90 days and within a week of starting a COQ10 regimen I had no more heart failure, fluids were reduced in my legs, stamina increased and:Reduced skeletal muscle pain and weakness at 64% on initial visit was reduced to 6% in follow-up. Fatigue decreased from 84% to 16%. Shortness of breath went from 58% down to 12%. Memory loss was reduced from 8% to 4%. Peripheral neuropathy decreased from 10% to It's worth checking out to see if it's right for you. My doctor was beside himself and had never seen anything like it.
---Ron_Brahin on 12/21/08


Not sure what Statin Drugs are will someone tell me please. I have high cholesterol and a doctor wanted to put me on medication,I refused. I had taken tests which showed no clogged arteries and I knew it began with high triglycerides in the 1970s,so I'm not too worried about it. Mom's is high too but about 7 years ago she was told she had the arteries as good as a 5 year old. I take so much medicine now right after I take all the pills and walk across the room you hear slosh, slosh from the water.
---Darlene_1 on 4/15/08


Thanks Rosalie, I will investigate the Glyconutrients. My Dr. wants to put me on Statin drugs, we are going around and around about it! More harm than good I think.
---NVBarbara on 4/9/08


Look online for the Dr. Dean Ornish Program. He's been endorsed by the Cardiologists I work with to help reverse heart disease. I dont know much about glyco nutrients if I can get some info on where to best check that out you can reach me at nicoa9384 here. Vegan/Vegetarian lifestyle also helps since there is hardly any cholesterol in a lot of vegetation like there is in meats. Good luck! I'm working on making some healthy changes as well. I'll pray for ya!
---Nicola on 4/4/08




Look into and research glyconutrients, they changed my life.
---rosalie on 4/2/08


Patricia: Two bits of advice for you --

(1) STOP taking the Statin drug.
(2) START eating more fruits and vegetables.

Unfortunately, any permanent Statin drug side effects are probably not reversible. You'll just have to live with them.

A better diet will help both your medical conditions and keep your cholesterol level down.

Hope this helps.
---Augie on 4/2/08


in answer to one of the comments given to me on this subject,,,I did not pay attention to my eating habits and ate all the wrong things,,I weighed over 300 lbs. a year ago, I was very sick with everything including the statin drug problem...I have since left it up to the Lord to lead me and I have lost over 70 lbs. I am so excited, I no longer over eat nor do I eat the wrong foods,
---Patricia on 4/2/08


Patricia, I of course dont't know your situation, but I'm noticing how a number of people have gotten themselves in trouble by overeating instead of getting the Holy Spirit's self-control. And now in their out of control state they are expecting doctors and drugs to solve their problem. The Holy Spirit is almighty, with almighty self-control against any drive or deceptive feeling or dominating passion. Humans who don't deal with this "may" not be able to help you.
---Bill_bila5659 on 4/2/08


I have muscle cramps, legs, back, chest, and face and neck,,,indicates deteroization of these muscles,,,also it has affected my kidneys and liver,,,the blood test the doctor ordered showed these results, he stopped the Lipitor, I have been on many other statins and I don't want to take any more chances with them,,I have heart disease and diabetes
---Patricia on 4/2/08




I do not use Statins either as I have a history of strokes. Zetia is an alternative that I use there may be other alternatives. I would suggest you consult you physician and a pharmacologist for alternative non-statin medications for managing a high cholesterol problem. You my also need a blood pressure medication to counter the side effects of non-statin products, they raise blood pressure 10-15 point on systolic and diastolic measurements.
---notlaw99 on 4/2/08


Find a good doctor
---alan_of_UK on 4/2/08


A few years ago my husband was prescribed a statin following a heart stent operation. Not long after, his leg muscles lost strength so that walking was difficult. We read online about the statin-weakness connection and he was taken off it. He has gradually recovered some, not all, leg srength.
---Geraldine on 4/1/08


Copyright© 1996-2015 ChristiaNet®. All Rights Reserved.